# SDR ABXA070258

- Difficulty date: August 14, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,720 hours, 66,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99115057
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036, FOUND CENTER FRAME CRACKED AT BOTH ENDS, REF AD 2002-21-09.  REPAIRED BOTH ENDS OF FRAME IAW DC9 SRM 53-03 FIG 34.  TWO CRACKS:  .75 INCH AND .86 INCH.
